Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pain in the ear, stiffness in the neck and dizziness. What is causing this?

hi i ve had problems with my left ear the last year now, it feels like something driping in my ear im waiting for a mri scan from the ENT but in the last two weeks im gettin stabbing pain in my ear and left side of ear and my neck is stiff and also feeling dizzy everday that i cant go out of the house,i feel im getting worse eveyday now please can you help me with advice
Asked On : Mon, 5 Nov 2012
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hello, thank you for communicating with us for your problem. As per the brief history I can suggest you that You may be suffering with acute infection of ear. ignoring which you may have damage to the ear drum. I would suggest you to consult the E.N.T surgeon as early as possible to avoid any complication.
Please don’t hesitate to consult and ask for any more queries. I will be pleased to answer.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Wed, 20 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor